# SDR ASOA20120328027R

- Difficulty date: March 28, 2012
- Submitted: March 30, 2012
- Operation: Air carrier
- Aircraft: N16963
- Make and model: Emb EMB-145LR
- Aircraft serial: 145116
- Aircraft time: 31,714 hours, 23,706 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED ROUTINE INSPECTION,  BOTH THE LT & RT SIDE OVERWING EMERGENCY LIGHTS WERE FOUND INOPERATIVE.  MX R & R NR 4 EMERGENCY LIGHT SYS BATTERY CHARGER TRAY IAW AMM 33-50-04 WITH OPS CHECKED SUCCESSFUL. ACFT WAS APPROVED FOR RETURN TO SERVICE.
